# SDR ASAA2018013023353

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,772 hours, 5,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Lru
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC PROMPT INTERMITTENT LEFT AND RIGHT FMCS VTK FLAG DISPLAYED. GROUNDED - YES. ACCOMPLISHED LEFT FMC COMPUTER SYSTEM BITE PROCEDURE REF B737-900 FIM 34-61 TASK 801. NO FAULTS WERE LOGGED. PERFORMED FMC OPERATIONAL TEST B737-900 AMM TASK 34-61-00-710-801. SYS OPS TEST NML. ACCOMPLISHED DFCS INFLT FAULT REVIEW REF FIM 22-11 TASK 801. FOUND ONLY 1 FAULT FMC MS 22-11822 LOGGED. NO OTHER FAULTS LOGGED. PERFORMED DFCS LRU REPLACEMENT TEST FOR FMC. ALL TESTS PASSED. CLEARS MEL 34-36J.
